RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2013, Issue 12, Pages 31–55 (Mi at6170)  

This article is cited in 2 scientific papers (total in 2 papers)

Topical issue

Discontinuous solutions of the optimal control problems. Iterative optimization method

V. F. Krotov, O. V. Morzhin, E. A. Trushkova

Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: Consideration was given to the class of optimal control problems for the differential systems with unbounded linear control and, in particular, the classes of problems for the bilinear systems. Such problems are distinguished for the lack of minimum (maximum) on the ordinary class of permissible processes (continuous trajectories, sectionally continuous controls) and for reaching it on some closure of this class including processes with discontinuous trajectories. A direct iterative method for optimization of controls was developed.

Full text: PDF file (1233 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2013, 74:12, 1948–1968

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: V. I. Gurman

Received: 04.02.2013

Citation: V. F. Krotov, O. V. Morzhin, E. A. Trushkova, “Discontinuous solutions of the optimal control problems. Iterative optimization method”, Avtomat. i Telemekh., 2013, no. 12, 31–55; Autom. Remote Control, 74:12 (2013), 1948–1968

Citation in format AMSBIB
\Bibitem{KroMorTru13}
\by V.~F.~Krotov, O.~V.~Morzhin, E.~A.~Trushkova
\paper Discontinuous solutions of the optimal control problems. Iterative optimization method
\jour Avtomat. i Telemekh.
\yr 2013
\issue 12
\pages 31--55
\mathnet{http://mi.mathnet.ru/at6170}
\transl
\jour Autom. Remote Control
\yr 2013
\vol 74
\issue 12
\pages 1948--1968
\crossref{https://doi.org/10.1134/S0005117913120035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000328621300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891505874}


Linking options:
  • http://mi.mathnet.ru/eng/at6170
  • http://mi.mathnet.ru/eng/at/y2013/i12/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gurman, I. V. Rasina, “Optimization of processes in a spin chain”, Autom. Remote Control, 75:12 (2014), 2212–2216  mathnet  crossref  isi
    2. Kalimoldayev M.N. Jenaliyev M.T. Abdildayeva A.A. Kopbosyn L.S., “on the Optimality One Power System”, International Conference on Analysis and Applied Mathematics (ICAAM 2014), AIP Conference Proceedings, 1611, ed. Ashyralyev A. Malkowsky E., Amer Inst Physics, 2014, 194–198  crossref  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:359
    Full text:59
    References:22
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019